MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FILTERWIRE EZ; TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION

BOSTON SCIENTIFIC CORPORATION FILTERWIRE EZ; TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION
Model Number 7576
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that filter detachment occurred.A 300 cm filterwire was selected for use.During the course of the procedure, it was noted that the filter separated.The filter did not fall off and just slide to the end of the wire.The procedure was completed with a different device.No patient complications were reported.
 
Additional Manufacturer Narrative
B3 - date of event: date of event was approximated to 12/01/2023 as the exact event date was not reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B3 - date of event: date of event was approximated to 12/01/2023 as the exact event date was not reported.Device evaluated by mfr: the device was returned for evaluation.The wire returned inside the delivery sheath and the filter bag came back in undeployed state.The spring tip was bent and stretched.The wire was kinked before filter.The pouch of the original box was returned, and it was observed that the pouch information matches with the complaint information.Under microscope magnification the spring tip was bent and stretched.Also, the wire was kinked before filter.Sheathing/unsheathing could not be performed, since the wire was kinked.No other issues were identified during the product analysis.

Brand Name
FILTERWIRE EZ
Common Device Name
TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18499382
Report Number2124215-2024-00494
Device Sequence Number20855044
Product Code NFA
UDI-Device Identifier08714729470861
UDI-Public08714729470861
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K063313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/13/2025
Device Model Number7576
Device Catalogue Number7576
Device Lot Number0032427881
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/21/2023
Supplement Date Received by Manufacturer01/18/2024
Initial Report FDA Received Date01/11/2024
Supplement Report FDA Received Date02/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown